# SDR SWAA2023071757020

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 727D+14; 727E+6; 727E+8; 727E+10; 727E+14; 727E+15; 727E+18; 747+2; 747+6; 747+10. CORRECTION: LBL 22 WL 156<[01] PARTIAL UPDATED ON STEPS 1 - 10;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2.;[03] VERIFIED PARTIAL STEPS 1-10; CORRECTIVE ACTION 2; AND MEASUREMENT TABLE;[04] RESOLUTION OF FAULTS: TTG8Q00LHNCG; TTG8Q00LHMJV; TTG8Q00LHP1C; TTG8Q00LHP1C; TTG8Q00LHNCG; TTG8Q00LHMJV TO BE ACCOMPLISHED ON THIS FAULT.;[05] REMOVED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO 847 I.A.W SRM 51-40-02-0G-0.;[06] FABRICATED AND DRILLED NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS727-BS847 LBL22 WL 156 AND NEW SPLICE REPAIR WITH NEXT MATERIAL BAC1496-377#7075T62 LOT 1526048-1 I.A. W SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502; APPLIED CHEMICAL CONVERSION COATING TO THE REPAIR PARTS I.A. W SRM 51-20-01. OK TO PRIME.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6 OK TO PRIME  COMPLETED STEPS 1-10;[08] APPLIED PRIMER ON FLOOR TO SIDEWALL SUPPORT IAW SOPM 20-41-02. OK TO INSTALL SPLICE BS 747+10;[09] VERIFIED CORRECTIVE ACTION 8 OK TO INSTALL;[10] INSTALLED ON FLOOR TO SIDEWALL SUPPORT SPLICE SIDEPLATE BS747+10 IAW SRM 53-00-53-2R-6 REPAIR 6;[19] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL22 WL 156 IAW SRM 51-40-02 AND DWG 146A7502.;[20] VERIFIED STEP #19. OK FOR SERVICE
